# SDR SWIA201333151

- Difficulty date: March 17, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 25,899 hours, 21,976 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL FLOOR PANEL CRACKED AT FS 193.0-LBL 31.0.  (C-CHECK)  INSTALLED REPAIR DOUBLER ON ELECTRICAL FLOOR PANEL AT FS 193.0 LBL 31.0 IAW SRM AND REO.
